# SDR 97FDEA00036

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Ind
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 3 ENG SHUTDOWN IN CRUISE DUE TO HIGH OIL TEMP AND FALLING OIL QTY, OIL TEMP REACHED 185 DEGREES AFTER SHUTDOWN, OIL THEN BECAME ERRATIC AND FLUCTUATED FROM HIGH TO LOW.  WHEN A/C ARRIVED IT HAD 14 QTS OF OIL SERV OIL SYS WITH 3 QUARTS AND READ FULL.  CKD ALL MAG PLUGS, NO METAL FOUND.  TOOK OIL SAMPLE AND SENT TO MPH.  SUSPECT BAD OIL TEMP TRANSMITTER.  REPLACED NR 3 ENG OIL TEMP TRANSMITTER, PER M/M 79-32-01.  INSPECTED NR 3 ENG OIL QUANTITY TRANSMITTER, NO DEFECTS NOTED, OIL QUANTITY NORM.  RAN NR 1 AND NR 3 ENG AT HIGH POWER FOR 30 MIN, ALL PARAMETERS FOR NR 3 ENG NORM PER JRH, NO LEAKS NOTED.  CKD FAULT HISTORY OF ECU 1A AND 1B, NO FAULTS RELATING TO  OIL SYS FOUND OVER THE LAST 10 FLT.
